# SDR QXEA200702018

- Difficulty date: December 23, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 16,817 hours, 17,019 cycles
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 0801
- Condition: Malfunctioned
- Location: De Ice Sys
- Part time: 9,488 hours, 9,044 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DE-ICE PRESSURE CAUTION ILLUMINATED. RAN CHECKLIST AND THE RT OUTER BOOT SEEMS TO BE THE ONE WITH THE PROBLEM. LIGHT ILLUMINATES LATE OR NOT AT ALL. APPEARS TO INFLATE OK FROM OBSERVATION FROM THE FLIGHT DECK. MAINTENANCE REPLACED THE NR 4 DISTRIBUTOR VALVE ON THE RT SIDE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
